# SDR 95ZZZM270

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe Assy
- Part number: 76140312090
- Condition: Chafed
- Location: Bs 938-980
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE OBSERVED HYDRAULIC QUANTITY LOSS TO AUX LEVEL.  PERFORMED ALL APPLICABLE ABNORMAL PROCEDURES AND CONTINUED FLIGHT.  LANDED WITHOUT INCIDENT.  INSPECTED AIRCRAFT ON ARRIVAL.  FOUND 2 LINES (1 FLEX, 1 HARD) CHAFFING AND SPRAYING UNDER PRESSURE IN AND AT RUDDER SYSTEM PUMP.  INSTALLED FLEX LINES AS INTERIM REPAIR IAW 20-01-01 DMI NRE273.
